# SDR SWAA980758

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2K6
- Aircraft serial: 22340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT KEEL BEAM ACCESS PANEL BETWEEN A/C BAY DOORS HAS 2 FWD FASTENERS PULLING THROUGH SKIN.  REPAIRED PER BOEING SRM.
